# SDR SWAA2024071805168

- Difficulty date: June 24, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 26,700 hours, 13,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED. VISIBLE AT 194FR BS 727B S20R. ( ATTACH ANGLE AT FWD END OF 194FR.) ID MARKER Z625 AT DEFECT AREA. CRACK RUNS VERTICALLY AND IS ID WITH NUMERICAL MARKER Z625<[01] REMOVED AND REINSTALLED L-CHORD IAW B737-800 SRM 51-40-02 AND BAC DWG 149A7583 REV:B;[02] CORRECTION FOR ITEM 1. REMOVED L-CORD AND CLEANED AREA. NDT PERFORMED HFEC; NO CRACKS NOTED. REAPPLIED FINISH AS REQUIRED. REINSTALLED L-CORD IAW B737-800 SRM 51-40-02 AND 51-20-01.;[03] ATTACH ANGLE CRACKED. VISIBLE AT 194FR BS 727B S20R. ( ATTACH ANGLE AT FWD END OF 194FR.) ID MARKER Z625 AT DEFECT AREA.
